Atripla rash after 2.5 years?
Jun 2, 2010
I have been on Atripla for 2 years and 8 months with no side effects during this time. 2 weeks ago I developed a non-itchy rash in my stomach/oblique area and back. My doc took a look at it and says it's an allergic reaction most likely due to atripla. I don't want to get off this medicine. Since it's mild and doesn't really itch she said I could try and ride it out and see if it subsided. Obviously this is rare. When should I expect it to go away? Thoughts? Suggestions? Thank you for your help.
Response from Dr. Henry
It would be very unusual to develop rash from Atripla after 2.5 years as you note. Most of the time rashes due to Atripla can be managed symptomatically (treated through). I would continue to consider/look for other causes if rash persists/worsens (often would seek consultation with a dermatologist for assistance). KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Does Stomach Acid Kill HIV?
- Can People Sometimes Receive A False Positive Hiv Test?
- How Long Do Hiv Ars Symptom Vomiting Last?
- Is It Against The Law To Have Sex With Someone And Not Tell Them That You Have Hiv?
- Do You Have To Take Hiv Test To Become A Firefighter?
- Does Hiv Cause Absolute Lymphocyte Count?
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.